Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Can tampon use cause blisters that come only during its use ?

I have been using tampons for about 9 years and within the past year every month like clockwork on the third day of my period I get thea bumps or blisters in the same spot, on the left side of my vagina. I have tried changing brands but that has not helped or solved anything. Could this be an std that comes regularly as if scheduled or set off by my tampon use?
Asked On : Wed, 23 Mar 2011
Answers:  1 Views:  338
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthcareMagic Forum. This may be some allergic reaction to the tampon. The tampons may be scented and this may be not suiting your skin.I would suggest you to be off tampons and use sanitary napkins for some time. Also do get these checked with a doctor. Take care
Answered: Wed, 23 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor